# SDR UALA2011022100857

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 61,740 hours, 8,894 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 150
- Condition: Faulty
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY WILL NOT HOLD A CHARGE.   REPLACED BATTERY IAW MM. REPLACED BATTERY CHARGER IAW MM.  TESTS GOOD.
